# SDR IXXA2024060201

- Difficulty date: May 27, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 101,456 hours, 32,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 368531694490206
- Condition: Cracked
- Location: Bs 1562 Lbl79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET IS CRACKED IN HALF, AT STA.1562, LBL79, JUST BELOW THE CABIN FLOOR, CLOSE TO STR 20L
